Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 8, 2011, 5:15 PM EDT for Lewis County, New York. It was in force for 60 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 5:15 PM EDT (21:15 UTC)
- Expired
- Jun 8, 2011, 6:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 26 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:40 PM EDT | TSTM WND DMG | Carthage, NY | TREES AND WIRES DOWN |
| Jun 8, 5:40 PM EDT | TSTM WND DMG | Croghan, NY | TREES DOWN |
| Jun 8, 5:40 PM EDT | TSTM WND DMG | Diana Center, NY | TREES DOWN |
| Jun 8, 5:45 PM EDT | TSTM WND DMG | Beaver Falls, NY | TREES DOWN |
| Jun 8, 5:45 PM EDT | TSTM WND DMG | New Bremen, NY | TREES DOWN |
| Jun 8, 5:48 PM EDT | TSTM WND DMG | Lowville, NY | TREES DOWN |
| Jun 8, 5:50 PM EDT | TSTM WND DMG | Watson, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WWUS81 KBUF 082115
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT WED JUN 8 2011
NYZ007-008-082215-
JEFFERSON NY-LEWIS NY-
515 PM EDT WED JUN 8 2011
...GUSTY WINDS MOVING INTO FAR EASTERN JEFFERSON COUNTY AND NORTHERN
LEWIS COUNTY...
* AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN OUTFLOW BOUNDARY FROM A LINE OF STRONG THUNDERSTORMS. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
CARTHAGE TO 22 MILES WEST OF CARTHAGE...AND MOVING SOUTHEAST AT 45
MPH. THIS OUTFLOW BOUNDARY WILL PRODUCE WIND GUSTS UP TO 40 MPH AS
IT CROSSES THE REGION THROUGH 6 PM.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
HARRISVILLE AND NATURAL BRIDGE...
CARTHAGE...
COPENHAGEN...
INDIAN RIVER...
CROGHAN AND CASTORLAND...
THE STRONG WINDS FROM THESE STORMS HAVE MOVED WELL AHEAD OF THE
LINE. DO NOT WAIT FOR RAIN OR THE SOUND OF THUNDER TO SEEK SHELTER.
LAT...LON 4380 7576 4405 7567 4422 7545 4409 7515
4367 7511
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:39 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 8, 4:39 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 439 PM EDT WED JUN 8 2011 .SYNOPSIS... A COLD FRONT WILL DROP ACROSS THE REGION ON THURSDAY...BRINGING AN END TO THE HOT WEATHER AND A ROUND OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL RIDGE SOUTHWARD FROM CANADA ON FRIDAY...BRINGING FAIR WEATHER AND COOLER TEMPERATURES. UNSETTLED WEATHER WILL RETURN FOR SATURDAY BEFORE SOME IMPROVEMENT SUNDAY. && .NEAR TERM /THROUGH THURSDAY/... THROUGH THIS EVENING...TEMPERATURES WILL REMAIN HOT THROUGH THE REMAINDER OF THE AFTERNOON...THEN GRADUALLY COOL. FOR MOST...THIS WILL BE THE MAIN CONCERN. HOWEVER...THERE SIGNIFICANT INSTABILITY IN PLACE ACROSS THE REGION...BUT NO BOUNDARY TO FOCUS IT ON AND A CAP LIMITING CLOUD DEVELOPMENT. MODEL GUIDANCE HAS BE OF LIMITED USE IN PLACING THIS...WITH THE NAM/HRRR BOTH OVERDONE IN FORECASTING SURFACE DEW POINTS IN THE LOWER AND MID-70S. THEREFORE FEEL BOTH OF THESE MODELS ARE OVERLY AGGRESSIVE IN HOW MUCH CONNECTION THEY DEVELOP OVERNIGHT. A LINE OF STORMS NORTH OF LAKE ONTARIO HAS CONTINUED TO HOLD TOGETHER...WITH THIS EXPECTED TO CROSS THE ST LAWRENCE BETWEEN 500 PM AND 600 PM. THIS LINE PROMPTED A SEVERE THUNDERSTORM WATCH EAST OF LAKE ONTARIO...WITH IT EXPECTED TO CONTINUE ITS EASTWARD MOVEMENT. THE BIGGEST QUESTION WILL BE HOW THE FLOW OFF LAKE ONTARIO WILL AFFECT IT. CONTINUE WITH ENHANCED WORDING HERE...WITH LATEST UPDATE SPEEDING UP TIMING BY AN HOUR OR SO. OUTSIDE OF THIS...HAVE LOW CONFIDENCE IN ANY SPECIFIC MODEL SOLUTION. SIGNIFICANT ELEVATED CAPES PERSIST OVERNIGHT...WIDELY SCATTERED THUNDERSTORMS CANNOT BE RULED OUT OR PINNED DOWN. SO OUTSIDE OF LINE OF THUNDERSTORMS APPROACHING THE NORTH COUNTRY...BASICALLY EXPECT ONLY WIDELY SCATTERED THUNDERSTORMS TONIGHT. WIND PROFILES ARE SUCH...THAT STORMS THAT DO DEVELOP MAY BE STRONG...GIVEN SIGNIFICANT INSTABILITY AND FAIRLY STRONG WIND UP TO 40 KTS AT 925 MB. 12Z RUNS OF THE NAM/GFS AND THE SREF ARE FASTER THAN PREVIOUS RUNS WITH THE COLD FRONT ON THURSDAY. WHILE THERE IS STILL UNCERTAINTY IN ITS TIMING...A STRONG ENOUGH CONSENSUS EXISTS TO SPEED UP ITS TIMING. WITH A FAIR AMOUNT OF INSTABILITY IN PLACE...AND THE FRONT TO PROVIDE A FOCUS...SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS THE REGION. SOME OF THESE STORMS COULD BE STRONG...WITH BOTH GUSTY WIND AND HAIL A POSSIBILITY. FORECAST WIND SHEAR IS WEAK TO MODERATE...BUT GIVEN THE BOUNDARY AND INSTABILITY...EXPECT PULSE CONVECTION...WITH PERHAPS SOME ORGANIZED SEGMENTS. HEAVY RAIN MAY BE A CONCERN...DEPENDING ON WHEN AND IF THE FRONTAL BOUNDARY STALLS. PRECIPITABLE WATER VALUES WILL BE IN EXCESS OF 1.5 INCHES...WITH THE MEAN FLOW NEARLY PERPENDICULAR TO THE LAKE ONTARIO BREEZE. BASED ON THIS...WILL CONTINUE TO DISCUSS THIS IN THE HWO AND WILL MAINTAIN ENHANCED WORDING IN THE ZONES. GIVEN UNCERTAINTY IN THE TIMING OF THE FRONT...IT IS HARD TO PIN DOWN THE SPECIFICS OF THE THREAT. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... PERIOD BEGINS WITH SHOWERS AND TSTMS RECEDING TO THE SOUTH IN THE WAKE OF COLD FRONTAL PASSAGE THURS EVE. AREA SHOULD BE DRY BY MIDNIGHT....EARLIER NIAG FRONTIER. SKIES SHOULD GRADUALLY CLEAR FROM NORTH TO SOUTH LATE AT NIGHT. FRIDAY STILL LOOKS LIKE A FINE DAY...ALTHOUGH BARELY. AFOREMENTIONED FRONT STALLS DOWN IN SRN PA...LIKELY FAR ENOUGH SOUTH OF OUR AREA TO PRECLUDE ANY PROBLEMS...ALTHOUGH 12Z GFS IS SLOWER AND KEEPS PLENTY OF CLOUD...ESPECIALLY ACROSS SRN TIER. WILL LEAN TWD CONSENSUS AND KEEP IT AT LEAST PARTLY SUNNY MOST SPOTS...MOSTLY SUNNY NORTH COUNTRY WITH MORE CLOUDS ACROSS SRN TIER. TEMPS WILL BE MUCH COOLER...GENERALLY L70S WITH A NE BREEZE AS HIGH PRESSURE SLIDES BY TO OUR NORTH. MODELS THEN IN FAIRLY GOOD AGREEMENT IN TAKING A VIGOROUS MID LEVEL SHORT WAVE ACROSS THE LAKES ON SATURDAY WITH ITS ASSOCIATED SFC LOW LIFTING THE FRONT BACK NORTH AS A WARM FRONT AHEAD OF IT FRI NT AND SAT. WILL THEREFORE BRING INCREASING POPS INTO WEST LATER FRI NT AND EVENTUALLY LIKELY POPS FOR MUCH OF SATURDAY AS OCCLUDED FRONT MOVES INTO THE REGION. WILL COVER WITH SHWRS/TSTMS FOR NOW...AND UP POPS TO NEAR 70. MODELS DO TAKE THE SFC LOW ACROSS SRN ONTARIO TO OUR NORTH LATE SAT AFT AND EVE...WHICH COULD MAKE THE RAIN MORE SHOWERY WITH SOME DRY PERIODS...BUT CANT GET TOO SPECIFIC YET...BUT SATURDAY DOES LOOK QUITE WET. GFS DOES PUSH TRAILING FRONT THROUGH FAIRLY QUICKLY SAT EVENING WITH WEST CLEARING NICELY BY SUN MORNING. OTHER MODELS A BIT SLOWER. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ALL SIGNS POINT TO A STRETCH OF FINE WX DURING THIS PERIOD. UPPER TROUGH SLOWS AND CLOSES OFF OVER NRN NEW ENGLAND AND QUEBEC ON MONDAY...BUT SHOULD BE FAR ENOUGH EAST TO ALLOW HIGH PRESSURE TO BUILD ACROSS THE LAKES AND PROVIDE DRY PLEASANT WX HERE. WEST SHOULD BE FINE ON SUNDAY WITH LINGERING CLOUD AND EARLY SHOWERS EASING OFF TO THE EAST ACROSS OUR ERN ZONES. 850 MB TEMPS OF 7-9C SUPPORT L-M 70S. SECONDARY TROUGH SLIDES SOUTH ACROSS NORTH COUNTRY MONDAY... WILL COVER WITH SLGT CHC POPS. NO PROBS ELSEWHERE...A BIT COOLER. HIGH PRESSURE CRESTS OVER THE REGION TUES AND SLIDES SLOWLY EAST ON WED. DRY BOTH DAYS...SHOWERS APPROACH WED NT ON BOTH EC AND GFS. TEMPS WILL REBOUND A BIT...WITH 850 MB TEMPS TUES OF 11-13C AND WED 12-14C...SUPPORTING U70S TUES AND L80S WED. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... FOR THE REMAINDER OF THIS AFTERNOON AND TONIGHT EXPECT MAINLY VFR CONDITIONS. WIDELY SCATTERED THUNDERSTORMS WILL BE IN THE VICINITY...WITH IR SATELLITE AND MODEL GUIDANCE SUGGESTING THE ONLY TAF LOCATION WITH A DECENT CHANCE TO SEE ONE OF THESE ART. DID INTRODUCE LLWS INTO MOST TAF LOCATIONS...WHERE WINDS ARE FORECAST TO INCREASE TO AROUND 40 KTS JUST ABOVE THE BOUNDARY LAYER TONIGHT. WHILE MARGINAL...THIS IS LARGELY EXPECTED NOT TO MIX DOWN OVERNIGHT...RESULTING IN SHEAR. FOR THURSDAY... A COLD FRONT WILL DROP ACROSS THE REGION FROM NORTH TO SOUTH. THIS WILL LIKELY BRING A PERIOD OF SHOWERS AND THUNDERSTORMS TO ALL TAF LOCATIONS DURING THE DAY. IN SOME CASES...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS MAY IMPACT AVIATION...WITH STRONG STORMS CONTAINING GUSTY WINDS AND HAIL POSSIBLE. ACTIVITY SHOULD TAPER OFF AND SHIFT SOUTH LATE IN THE DAY WITH THE SOUTHWARD PROGRESSION OF THE BOUNDARY. OUTLOOK... THURSDAY NIGHT...VFR/MVFR IN LINGERING CIGS AND SHOWERS. FRIDAY...VFR. SATURDAY...MVFR IN SHOWERS AND TSTMS. SUNDAY...VFR/MVFR. A CHANCE OF SHOWERS. && .MARINE... NO HEADLINES ON THE LAKES. WHILE CONDITIONS ARE WINDY IN A SW LAKE BREEZE OF LAKE ERIE...WINDS DIMINISH ON THE LAKE...AS COOLER WATER ON THE LAKE MAKES IT A MORE STABLE ENVIRONMENT. THIS IS SUPPORTED BY BOTH WIND OBSERVATIONS OFFSHORE...AND BY WAVES WHICH ARE GENERALLY RUNNING A FOOT OR LESS. WINDS WILL SHIFT FROM SW TO NW AS A COLD FRONT PASSES ON THURSDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL NEAR TERM...APFFEL SHORT TERM...SFM LONG TERM...SFM AVIATION...APFFEL MARINE...APFFEL/SFM
Hazardous weather outlook, Jun 8, 3:31 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 331 PM EDT WED JUN 8 2011 NYZ001>006-010>014-019>021-085-091945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 331 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT CROSSING THE AREA THURSDAY WILL BRING THE POTENTIAL FOR THUNDERSTORMS. THERE IS A SLIGHT RISK OF THESE STORMS PRODUCING LARGE HAIL OR DAMAGING WINDS. SLOW MOVING STORMS MAY ALSO CAUSE HEAVY RAIN AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-091945- JEFFERSON-LEWIS- 331 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THAT STORMS THIS EVENING WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT CROSSING THE AREA THURSDAY WILL BRING THE POTENTIAL FOR THUNDERSTORMS. THERE IS A SLIGHT RISK OF THESE STORMS PRODUCING LARGE HAIL OR DAMAGING WINDS. SLOW MOVING STORMS MAY ALSO CAUSE HEAVY RAIN AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>044-062>064-091945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 331 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT CROSSING THE AREA THURSDAY WILL BRING THE POTENTIAL FOR THUNDERSTORMS. THERE IS A SLIGHT RISK OF THESE STORMS PRODUCING STRONG WINDS AND HIGH WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ045-065-SLZ022-024-091945- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 331 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THAT STORMS THIS EVENING WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT CROSSING THE AREA THURSDAY WILL BRING THE POTENTIAL FOR THUNDERSTORMS. THERE IS A SLIGHT RISK OF THESE STORMS PRODUCING STRONG WINDS AND HIGH WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
In the hours before
Special weather statement, Jun 8, 4:26 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 426 PM EDT WED JUN 8 2011 NYZ006>008-082145- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 426 PM EDT WED JUN 8 2011 ...STRONG THUNDERSTORMS APPROACHING THE REGION... AT 425 PM A LINE OF STRONG THUNDERSTORMS WAS NEARING THE NORTHERN SHORE OF LAKE ONTARIO AND THE SAINT LAWRENCE VALLEY. THESE STORMS WILL BE MOVING INTO JEFFERSON, AND POSSIBLY NORTHERN OSWEGO COUNTY BETWEEN 5 AND 515 PM. THESE STORMS HAVE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THERE WILL ALSO BE PERIODS OF TORRENTIAL DOWNPOURS. THIS IS A POTENTIALLY DANGEROUS SITUATION. YOU ARE STRONGLY URGED TO SEEK SAFE SHELTER AS THESE STORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 8, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT WED JUN 8 2011
NYZ007-008-082215-
JEFFERSON NY-LEWIS NY-
515 PM EDT WED JUN 8 2011
...GUSTY WINDS MOVING INTO FAR EASTERN JEFFERSON COUNTY AND NORTHERN
LEWIS COUNTY...
* AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN OUTFLOW BOUNDARY FROM A LINE OF STRONG THUNDERSTORMS. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
CARTHAGE TO 22 MILES WEST OF CARTHAGE...AND MOVING SOUTHEAST AT 45
MPH. THIS OUTFLOW BOUNDARY WILL PRODUCE WIND GUSTS UP TO 40 MPH AS
IT CROSSES THE REGION THROUGH 6 PM.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
HARRISVILLE AND NATURAL BRIDGE...
CARTHAGE...
COPENHAGEN...
INDIAN RIVER...
CROGHAN AND CASTORLAND...
THE STRONG WINDS FROM THESE STORMS HAVE MOVED WELL AHEAD OF THE
LINE. DO NOT WAIT FOR RAIN OR THE SOUND OF THUNDER TO SEEK SHELTER.
LAT...LON 4380 7576 4405 7567 4422 7545 4409 7515
4367 7511
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:00 AM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 8, 2:29 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 61 min |
| Jun 8, 3:22 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 68 min |
| Jun 8, 4:26 PM EDT | Special Marine Warning | BUF | 51 min | |
| Jun 8, 4:29 PM EDT | Special Marine Warning | BUF | 69 min | |
| Jun 8, 4:42 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 63 min |
| Jun 8, 5:00 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 46 min |
| Jun 8, 5:39 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 26 min |
| Jun 8, 7:44 PM EDT | Special Marine Warning | BUF | 72 min |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.